Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kcr

Yaz questions

I'm starting Yaz next week after having been off bcps for a year now (was previously on trisprintec--the generic orthotricyclen, and tried yasmin for a few months).

I dislike the pill because even though my skin looked great on them, being on the pill causes me some side effects like vaginal dryness and worse pms (cramps, moodiness, headaches, etc--thought Yaz might be better for avoiding this).

Just wondering, if you take Yaz did you experience any of the following, and if so, which ones and after how long:

reduced water weight?

fuller breasts or increased breast size?

shorter periods?

improved skin?

less facial hair?

elimination of premenstrual mood swings, fatigue or cramps?

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×